CAI Guoliang, LI Yuxiu, HUANG Bin, . The Solution to a Class of Piecewise Contraction Parametric Stochastic Operator Equations[J]. Chinese Journal of Applied Probability and Statistics, 2004, 20(4): 337-342.
Citation: CAI Guoliang, LI Yuxiu, HUANG Bin, . The Solution to a Class of Piecewise Contraction Parametric Stochastic Operator Equations[J]. Chinese Journal of Applied Probability and Statistics, 2004, 20(4): 337-342.

The Solution to a Class of Piecewise Contraction Parametric Stochastic Operator Equations

More Information
  • Received Date: April 13, 2000
  • Revised Date: October 31, 2000
  • In this paper, the existence and uniqueness theorems of solution of a class Non-monotonic parametric stochastic operator equation with piecewise contraction property is discussed. According to that, the continuity of its solution about parameter has been given emphasized.

Catalog

    Article views (21) PDF downloads (3) Cited by()
    Turn off MathJax
    Article Contents

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return